# SDR GAIA0041

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6807
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B-CHECK, A 5 INCH LONG SCRATCH ABOVE THE EXTERNAL POWER RECEPTICAL WAS FOUND.  THE DAMAGED AREA WAS CUT OUT.  A REPAIR DOUBLER WAS FABRICATED, AND INSTALLED IAW THE BOEING 727 SRM 53-30-3 FIG 1.  THE REPAIRED AREA WAS PAINTED.  PRESSURIZED AIRCRAFT WITH NO LEAKS NOTED AROUND REPAIRED AREA.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (X)
